Hankel-type integral transforms and their fractionalization: A note

A. Torre

Research output: Contribution to journalArticle

14 Citations (Scopus)

Abstract

The fractionalization of certain types of Hankel transform is suggested. The relevance of the resulting transforms in connection with evolution problems having an underlying su(1,1) symmetry is evidenced. Barut-Girardello-type transforms are then introduced along with the relevant fractional order forms. Further generalizations are finally suggested.
Original languageEnglish
Pages (from-to)277 - 292
Number of pages16
JournalIntegral Transforms and Special Functions
Volume19
Issue number4
DOIs
Publication statusPublished - 2008
Externally publishedYes

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this